Volume 12 Number 1
February 2015
Article Contents
Jun-Jun Hui, He-Xin Zhang and Xiang-Yu Kong. Delay-dependent Non-fragile H∞ Control for Linear Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 109-116, 2015. doi: 10.1007/s11633-014-0851-0
Cite as: Jun-Jun Hui, He-Xin Zhang and Xiang-Yu Kong. Delay-dependent Non-fragile H∞ Control for Linear Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 109-116, 2015. doi: 10.1007/s11633-014-0851-0

Delay-dependent Non-fragile H Control for Linear Systems with Interval Time-varying Delay

  • Received: 2013-12-12
Fund Project:

This work was supported by National Natural Science Foundation of China (Nos. 61074072 and 61374120).

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4629) PDF downloads (1358) Citations (0)

Delay-dependent Non-fragile H Control for Linear Systems with Interval Time-varying Delay

Fund Project:

This work was supported by National Natural Science Foundation of China (Nos. 61074072 and 61374120).

Abstract: This paper considers the problem of delay-dependent non-fragile H control for a class of linear systems with interval time-varying delay. Based on the direct Lyapunov method, an appropriate Lyapunov-Krasovskii functional (LKF) with triple-integral terms and augment terms is introduced. Then, by using the integral inequalities and convex combination technique, an improved H performance analysis criterion and non-fragile H controller are formulated in terms of linear matrix inequalities (LMIs), which can be easily solved by using standard numerical packages. At last, two numerical examples are provided to demonstrate the effectiveness of the obtained results.

Jun-Jun Hui, He-Xin Zhang and Xiang-Yu Kong. Delay-dependent Non-fragile H∞ Control for Linear Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 109-116, 2015. doi: 10.1007/s11633-014-0851-0
Citation: Jun-Jun Hui, He-Xin Zhang and Xiang-Yu Kong. Delay-dependent Non-fragile H∞ Control for Linear Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 109-116, 2015. doi: 10.1007/s11633-014-0851-0
Reference (29)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return